# SDR SWIA202157658

- Difficulty date: March 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2  BETWEEN FS338.00 AND FS347.25 IS CORRODED     (C-CHECK RO 4/21/2021)    REPLACED PAX DOOR INTERCOSTAL DD2 BETWEEN FS 338.00 AND FS 347.25 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV. N. SKYWEST TASK CARD 51-900-1002-SKY AND M-337 COMPLIED WITH. PRESSURE CHECK GOOD.
